• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 55 публикаций
Сортировка:
по названию
по году
Статья
Khoroshkin A., Dotsenko V., Bershtein M. International Mathematics Research Notices. 2007. Vol. 24. P. 1-30.

We prove the conjectures on dimensions and characters of some quadratic algebras stated by B.L.Feigin. It turns out that these algebras are naturally isomorphic to the duals of the components of the bihamiltonian operad.

Добавлено: 29 сентября 2013
Статья
Amerik E., Verbitsky M. International Mathematics Research Notices. 2015. Vol. 2015. No. 23. P. 13009-13045.
Добавлено: 28 октября 2015
Статья
Burban I., Drozd Y., Gavran V. International Mathematics Research Notices. 2017. No. 3. P. 895-920.
Добавлено: 4 апреля 2018
Статья
Vologodsky V. International Mathematics Research Notices. 2013. Vol. 2013. No. 2. P. 291-327.
Добавлено: 17 декабря 2015
Статья
Cheltsov I., Martinez-Garcia J. International Mathematics Research Notices. 2019. P. 1-29.
Добавлено: 4 июня 2019
Статья
Bufetov A., Горин В. International Mathematics Research Notices. 2015. Vol. 23. P. 12920-12940.
Мы доказываем, что порядок на множестве вероятностных мер, происходящий из отношения доминантности для диаграмм Юнга, сохраняется при естественном отображении диаграмм Юнга из n клеток в диаграммы Юнга из (n-1) клетки. В качестве приложения, мы даем новое доказательство теоремы Тома о классификации характеров бесконечной симметрической группы. Мы также даем несколько гипотез, обобщающих этот результат.
Добавлено: 29 ноября 2015
Статья
Feigin B. L., Jimbo M., Miwa T. et al. International Mathematics Research Notices. 2003. No. 18. P. 999-1014.
Добавлено: 31 мая 2010
Статья
Natanzon S. M., Zabrodin A. International Mathematics Research Notices. 2015. Vol. 2015. No. 8. P. 2082-2110.

We explicitly construct the series expansion for a certain class of solutions to the 2D Toda hierarchy in the zero dispersion limit, which we call symmetric solutions. We express the Taylor coefficients through some universal combinatorial constants and find recurrence relations for them. These results are used to obtain new formulas for the genus 0 double Hurwitz numbers. They can also serve as a starting point for a constructive approach to the Riemann mapping problem and the inverse potential problem in 2D.

Добавлено: 2 апреля 2014
Статья
Baranov A., Belov Y. International Mathematics Research Notices. 2011. No. 22. P. 5076-5108.
Добавлено: 17 января 2014
Статья
Feher L., Marshall I. International Mathematics Research Notices. 2004. No. 49. P. 2611-2636.
Добавлено: 30 октября 2010
Статья
Brav C. I. International Mathematics Research Notices. 2009. No. 8. P. 1355-1387.
Добавлено: 29 сентября 2014
Статья
Ornea L., Verbitsky M. International Mathematics Research Notices. 2010. No. 4. P. 717-726.
Locally conformally Kahler (LCK) manifolds with potential are those which admit a Kahler covering with a proper, automorphic, global potential. Existence of a potential can be characterized cohomologically as vanishing of a certain cohomology class, called the Bott-Chern class. Compact LCK manifolds with potential are stable at small deformations and admit holomorphic embeddings into Hopf manifolds. This class strictly includes the Vaisman manifolds. We show that every compact LCK manifold with potential can be deformed into a Vaisman manifold. Therefore, every such manifold is di eomorphic to a smooth elliptic bration over a Kahler orbifold. We show that the pluricanonical condition on LCK manifolds introduced by G. Kokarev is equivalent to vanishing of the Bott-Chern class. This gives a simple proof of some of the results on topology of pluricanonical LCK-manifolds, discovered by Kokarev and Kotschick.
Добавлено: 12 октября 2012
Статья
Sergey Gorchinskiy, Alexei Rosly. International Mathematics Research Notices. 2015. Vol. 2015. No. 19. P. 2784-2829.
Добавлено: 22 декабря 2013